Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Birth control

Anyone gain weight on orthotricyclen?
I have been on it about 2 1/2 weeks. At first I thought my weight was just fluctuating water weight a lil day to day but I feel fatter and I have gained 8 pounds!!!! :((

Answer Question
 
mommymeg03

Asked by mommymeg03 at 8:15 AM on Nov. 24, 2010 in Health

Level 13 (1,235 Credits)
Answers (6)
  • That is a side effect of most BC because of the hormones.
    matthewscandi

    Answer by matthewscandi at 8:22 AM on Nov. 24, 2010

  • I was on yazmine and didn't gain any....was put on ortho for help with acne

    Anyone have this prob with ortho??
    mommymeg03

    Comment by mommymeg03 (original poster) at 8:24 AM on Nov. 24, 2010

  • i havent took that pill but i hear ppl do gain on the pill. i do understand this is prob very stressful. i was on mirena and did gain weight and wasnt able to loss a lb no matter what i did. after my mirena was removed in july 2009 i was 170 lbs :( and my doc switched me to LO ovral and i managed to lose weight got down to 143. my birthcontrol i ran out and didnt get go back to doctor in Aug 2010 and today im 131 lbs .. Birthcontrol really sucks Im not on any at the moment just using condoms which is scary bc i dont want any more kids. i am only 22 so my doc wouldnot tie my tubes. i have 2 little boys.. so i done having kids my family is complete .. other thing is watch out for blood clots. maybe asking ur doc for a low hormonal birthcontrol???? and birth control can make u hungry so be sure to watch what u eat.. have u been eating more since the pill???
    BellaDiamond

    Answer by BellaDiamond at 8:25 AM on Nov. 24, 2010

  • OMG i started taking the pill (ortho tri cyclen lo) a few months ago and I feel fat, too! I have gained about 6 pounds and it sucks :( I guess ima have to start doing lots of setups again lol cuz I aint having another kid right now!
    punkypreggo

    Answer by punkypreggo at 4:45 PM on Nov. 24, 2010

  • And yea, I am freakin hungry ALL the time. I ate alot to begin with so now even my hubby is givin me shit over eating alot lol
    punkypreggo

    Answer by punkypreggo at 4:48 PM on Nov. 24, 2010

  • it screws with your hormones... you are going to gain weight.
    asil

    Answer by asil at 7:15 PM on Nov. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN